I spend most of my time in bed scared that I'll have more anxiety attacks. Tomorrow I go see a counselor for the first time. I spend alot of time crying cause I feel like I'm never gonna be the same person I was. I've been on the paxil for 8 days. I wake up every morning feeling anxious and I don't know what to do except to take a lorazepam. I've never been this bad with my anxiety I'm scared and don't know what to do any more. Has anyone else been were I'm at and was able to get back to being the same person u use to be?
Awimpy; Yes keep telling yourself it well get better, You have to keep at it and know your not alone. Most of us with this problem get better it's just a matter of taking the right medication like you are on Paxil SOME PEOPLE notice a bit of improvement in the next few weeks but for it to reach the full benefit It takes up to 6 weeks to get the full blood level where it works the best.and if by chance it does not do it for you There are lots of others so know it's just a matter of getting the right medication that works the best for you.And you are far from alone. Your doing good at least your working at getting to a better place we have no control and nothing your doing is causing all of this. IT WELL GET BETTER JUST TAKES PATIENTS WHICH IS VERY HARD TO DO WHEN WE FEEL LIKE THIS. good luck Chuck1957
Awimpy; Yes it is very common to have more anxiety in the morning now for sure until the paxil gets up to the level it should be around 6 weeks and many times with the start of the medication in Paxil and many others the problems we have get a bit worse when we first start the medication for a week or two, then they ease up.Plus we bring it on more ourselves just worrying about it. Chuck1957
Awimpy; Good glad you got in to see her today. The new medication seems to be very effective for many people Just remember it can take a little time to get the full benefit of that medication, but it should help you sleep.And in a short time help decrease the morning anxiety.It should start to give you some relief sooner Just make sure you try to take it at the time she said if it's at bedtime then keep doing that and hope you get some relief with it soon. I know this is not fun at all just have to stick with it until they get the right balance of medication that helps you to lead a normal life And try to keep thinking positive about how it is going and not dwell on the attacks we have.So you don't bring them on just by worry. Hope you get a good nights sleep and a better day tomorrow.For now day by day. Chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Mar 2015 • 50 answers
Posted 13 Aug 2015 • 1 answer
Posted 3 Nov 2015 • 2 answers
Posted 7 Feb 2016 • 6 answers
Posted 15 Jun 2016 • 2 answers